International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 5, Pages 259-271
Boundedness of multilinear operators on Triebel-Lizorkin spaces
Department of Applied Mathematics, Hunan University, Changsha 410082, China
Received 20 January 2003
Copyright © 2004 Liu Lanzhe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this paper is to study the boundedness in the
context of Triebel-Lizorkin spaces for some multilinear operators
related to certain convolution operators. The operators include
Littlewood-Paley operator, Marcinkiewicz integral, and Bochner-Riesz operator.